# SDR UALA2009010500025

- Difficulty date: January 2, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 50,393 hours, 9,332 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 9VOLT
- Condition: Discharged
- Location: Door Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPAS BATTERY AT MED 1 LEFT HAS NO GREEN FLASHING LIGHT.  REPLACED 2 EA 9 VOLT BATTERIES IN DOOR 1L EPAS BATTERY PACK.  BATTERY PACK INSTALLATION WAS NOT DISTURBED.
